MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" SMALLBORE EXT SET W/CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" SMALLBORE EXT SET W/CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number B2033
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation; however, a lot history review should be conducted.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 72" smallbore ext set w/clamp, luer lock where the customer reported that the product will not allow fluid to flow.Patient involvement was not reported; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Additional information can be found in b5 describe event or problem.Corrected information can be found in b3 - date of event, e3 - initial reporter occupation, e4 - initial report sent to fda and h6 component code.
 
Event or Problem Description
Additional information was received from the customer on 01mar2026 stating that the product would not allow flow when attempting to administer a bolus dose of unspecified medication for a patient.There was no human harm.
 
Additional Manufacturer Narrative
Received one (1) used b2033 smallbore ext set w/clamp for inspection.No defects or anomalies noted.The b2033 smallbore ext set was primed.There were no occlusions and restrictions in flow.The reported complaint was unable to be replicated or confirmed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
72" SMALLBORE EXT SET W/CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24501468
Report Number9617594-2026-00219
Device Sequence Number21481109
Product Code FMG
UDI-Device Identifier00887709002975
UDI-Public(01)00887709002975(17)271101(10)12160774
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB2033
Device Lot Number12160774
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/01/2026
04/21/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/17/2026
05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION, MFR UNK.
Patient SexUnknown